zbMATH — the first resource for mathematics

Picard-Borel-Räume. (On Picard-Borel spaces). (German) Zbl 0647.32024
Picard-Borel-Räume sind quasiprojektive Räume, für die etliche Verallgemeinerungen des klassischen Satzes von Picard-Borel ebenfalls richtig sind. Sind \(\{A_ i\}_{i\in I}\) alle Picard-Borel-Unterräume des festen quasiprojektiven Raumes Y, so gilt: Im affinen Fall liegen alle ganzen (bzw. im projektiven Fall alle rationalen) Punkte von Y in endlich vielen solcher \(A_ i\). Ist ferner X eine algebraische Gruppe und \(f: X\to Y\) holomorph, so liegt f(X) in einem dieser \(A_ i\). Sind schließlich alle nichtnulldimensionalen \(A_ i\) in einer festen Hyperfläche von Y enthalten, so gibt es für jedes quasiprojektive X nur endlich viele nichtdegenerierte holomorphe Abbildungen \(f: X\to Y\).
Reviewer: K.Langmann

32H25 Picard-type theorems and generalizations for several complex variables
14L17 Affine algebraic groups, hyperalgebra constructions
14N05 Projective techniques in algebraic geometry
Full Text: DOI EuDML
[1] Evertse, J.H.: On sums ofS-units and linear recurrences. Compos. Math.53, 225-244 (1984) · Zbl 0547.10008
[2] Faltings, G.: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Invent. Math.73, 349-366 (1983) · Zbl 0588.14026
[3] Fujimoto, H.: Extensions of the big Picard’s theorem. Tôhoku Math. J.24, 415-422 (1972) · Zbl 0244.32011
[4] Fujimoto, H.: A finiteness theorem of meromorphic maps into a compact normal complex space. Sci. Rep. Kanazawa Univ.30, 15-25 (1985) · Zbl 0588.32029
[5] Green, M.L.: Some Picard theorems for holomorphic maps to algebraic varieties. Am. J. Math.97, 47-75 (1975) · Zbl 0301.32022
[6] Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. New York: Marcel Dekker 1970 · Zbl 0207.37902
[7] Lang, S.: Fundamentals of diophantine geometry. Berlin Heidelberg New York: Springer 1983 · Zbl 0528.14013
[8] Lang, S.: Hyperbolic and diophantine analysis. Bull. Math. Soc. 14, No. 2 (1986) · Zbl 0602.14019
[9] Lang, S.: Introduction to transcendental numbers. Reading (Mass): Addison and Wesley 1966 · Zbl 0144.04101
[10] Langmann, K.: Picard-Borel-Eigenschaft und Anwendungen. Math. Z.192, 587-601 (1986) · Zbl 0597.32022
[11] Langmann, K.: Endlichkeits- und Picardsätze für quasiprojektive Räume. Math. Z.197, 483-504 (1988) · Zbl 0617.32038
[12] Vojta, P.: Diophantine approximations and value distribution theory. Lecture Notes Mathematics, Vol. 1239. Berlin Heidelberg New York: Springer 1987 · Zbl 0609.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.